# SDR CALA2010062800305

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 39,809 hours, 13,118 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Dented
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON BOTTOM SIDE OF LEFT HORIZONTAL STAB ABOUT 55 INCHES O/B FROM FUSELAGE AND UP AGAINST FWD SPAR WITH SHARP GOUGE WITHIN IT.  OUT OF LIMITS PER SRM 55-10-01.  INSTALLED REPAIR DOUBLER PER EC/RA 5510-02102, GENERATED A DIP PER STEP 11 TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 25 JUNE 2010.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  55-DIP CONTROL  05753.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 25-JUNE- 2010. PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR REF EC/RA 5510-02102. DIP CNTL D 05753.
